# SDR CA970421008

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002004
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,114 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE FOUND WITH CHORDWISE CRACK. CRACK 35.43" OUTBOARD OF ROOT.
